PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 62 | 1 | 1-9
Tytuł artykułu

Addendum to "On Meager Additive and Null Additive Sets in the Cantor space $2^{ω}$ and in ℝ" (Bull. Polish Acad. Sci. Math. 57 (2009), 91-99)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove in ZFC that there is a set $A ⊆ 2^{ω}$ and a surjective function H: A → ⟨0,1⟩ such that for every null additive set X ⊆ ⟨0,1), $H^{-1}(X)$ is null additive in $2^ω$. This settles in the affirmative a question of T. Bartoszyński.
Słowa kluczowe
Twórcy
autor
  • Institute of Mathematics, University of Natural Sciences and Humanities, 08-110 Siedlce, Poland
  • Department of Mathematics, Cardinal Stefan Wyszyński University in Warsaw, Dewajtis 5, 01-815 Warszawa, Poland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ba62-1-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.